# SDR YENA201704100254

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,393 hours, 19,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON RH CABIN FLOORBEAM FRAME 17 RBL 38.3.  BLENDED CORROSION IAW SRM 51-10-03 BEYOND LIMITS PART REPLACED.
